# SDR AALA20110903TUL01

- Difficulty date: August 14, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 56,876 hours, 15,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH FIGURE 8 HOLES IN RIGHT NUMBER 4 DOOR WEB AT APPROXIMATE STATION 1680 AND RIGHT BUTTLINE 55.  COMPLETED REPLACEMENT OF WEB AT STATIONS 1640 TO 1681 RIGHT BUTTLINE 55 PER SRM 51-10-02-G.
